# SDR GLBA20110722G

- Difficulty date: July 21, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 31,868 hours, 38,784 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 1013841377
- Part serial: B33
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR DID NOT COME DOWN WHEN THE HANDLE WAS PLACED IN THE DOWN POSITION, LANDING GEAR RELAY CIRCUIT BREAKER POPPED. MAINTENANCE REPLACED LANDING GEAR CONTROL HANDLE PN: 101-384137-7, SN OFF: B33, 1900-3210-00, PERFORMED 3 SWINGS, OPS CK GOOD.
